Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

i am haveing hair loss problem

hi im 29 and had a vaginal hysterectomy but still have my ovaries. i had the surgery on march 9th and im now noticing my hair on legs arm pit and private area has stopped growing. is this normal because my hair in them spots usually grow very fast.
Asked On : Wed, 30 Mar 2011
Answers:  2 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
welcome to healthcaremagic
since your ovaries are intact u sholud not be having any problems..u need to get back to your doc to get your hormone levels checked and get evaluated..take care
Answered: Fri, 15 Jul 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
u need not to worry
as there will be no effect on hair after hysterectomy directly .
ya ,due to stress ,there is stop of hair growth ,but for short time only .
growth depend upon hormones mainly and u have ovary intact .
so eat high protein diet and be healthy .
better to consult dermatologist .
Answered: Mon, 18 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor